# SDR UALA2013030801386

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 63,330 hours, 23,670 cycles
- Engine: Iae V2527A5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 38E935
- Part serial: 30116
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT VALVE OPEN DISPLAYED ON UPPER ECAM SCREEN. REMOVED AND REPLACED LEFT WING ANTI- ICE VALVE, OPS CHECKED NORMAL.
